# SDR SWAA2022111670872

- Difficulty date: November 13, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N8732S
- Make and model: Boeing 737-8
- Aircraft serial: 42551
- Aircraft time: 6,129 hours, 2,708 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH FWD FA PORTABLE FLASHLIGHTS INOP / [01] RE-SEATED FWD F/A PORTABLE FLASH LIGHTS. OPS CK GOOD PER AMM 25-64-00. MEL IS CLEARED.
